# SDR ASAA0680285

- Difficulty date: March 14, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 59304964
- Condition: Gouged
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING OUTBOARD FLAP INBOARD VANE SEGMENT HAS GOUGED REPAIR DOUBLER ON LEADING EDGE.  REPLACED DAMAGED DOUBLER PER SRM 51 70 2 PARA 1 3 AND 13.
